Alert archive / Texas / Wind Advisories in 2012

Wind Advisory 6, NWS San Angelo, TX

December 18, 201218 counties in Texas

NWS San Angelo, TX issued this wind advisory at Dec 18, 2012, 2:36 PM CST for 18 counties in Texas. It took effect at Dec 19, 2012, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2012, 2:36 PM CST (20:36 UTC)
In effect from
Dec 19, 2012, 12:00 PM CST
Expired
Dec 20, 2012, 3:00 AM CST
In force
15 hr
Issued by
NWS San Angelo, TX

Counties Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 70 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3121 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WWUS74 KSJT 182036
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
236 PM CST TUE DEC 18 2012

...A WIND ADVISORY IS IN EFFECT FOR THE BIG COUNTRY...CONCHO
VALLEY AND NORTHERN EDWARDS PLATEAU...

.AN UPPER LEVEL STORM SYSTEM WILL APPROACH WEST CENTRAL TEXAS ON
WEDNESDAY RESULTING IN WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS
HIGH AS 45 MPH. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO
BLOWING DUST. 

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
190500-
/O.NEW.KSJT.WI.Y.0006.121219T1800Z-121220T0200Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN
236 PM CST TUE DEC 18 2012

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CST WEDNESDAY. 

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES ON NORTH SOUTH ROADS. THIS INCLUDES ROADWAYS
  SUCH AS HIGHWAYS 277...83...67 AND 283. STRONG WIND GUSTS MAY
  BLOW OVER LOOSE OBJECTS SUCH AS TRASH CANS OR CHRISTMAS
  DECORATIONS. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO
  BLOWING DUST. .

* TIMING: NOON THROUGH 8 PM WEDNESDAY. 

* WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
638 
WWUS74 KSJT 190337
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
937 PM CST TUE DEC 18 2012

...A WIND ADVISORY IS IN EFFECT FOR THE BIG COUNTRY...CONCHO
VALLEY AND NORTHERN EDWARDS PLATEAU...

.AN UPPER LEVEL STORM SYSTEM WILL APPROACH WEST CENTRAL TEXAS ON
WEDNESDAY RESULTING IN WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS
HIGH AS 45 MPH. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO
BLOWING DUST.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
191300-
/O.CON.KSJT.WI.Y.0006.121219T1800Z-121220T0200Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN
937 PM CST TUE DEC 18 2012

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CST
WEDNESDAY. 

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES ON NORTH SOUTH ROADS. THIS INCLUDES ROADWAYS
  SUCH AS HIGHWAYS 277...83...67 AND 283. STRONG WIND GUSTS MAY
  BLOW OVER LOOSE OBJECTS SUCH AS TRASH CANS OR CHRISTMAS
  DECORATIONS. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO
  BLOWING DUST. 

* TIMING: NOON THROUGH 8 PM WEDNESDAY.

* WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 
  MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
367 
WWUS74 KSJT 191009
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
409 AM CST WED DEC 19 2012

...A WIND ADVISORY IS IN EFFECT FOR THE BIG COUNTRY...CONCHO
VALLEY AND NORTHERN EDWARDS PLATEAU...

.AN UPPER LEVEL STORM SYSTEM WILL APPROACH WEST CENTRAL TEXAS ON
WEDNESDAY RESULTING IN WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS
HIGH AS 45 MPH. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO
BLOWING DUST.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
192200-
/O.CON.KSJT.WI.Y.0006.121219T1800Z-121220T0200Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN
409 AM CST WED DEC 19 2012

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CST
THIS EVENING. 

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON NORTH SOUTH ROADS. THIS INCLUDES ROADWAYS 
  SUCH AS HIGHWAYS 277...83...67 AND 283. STRONG WIND GUSTS MAY 
  BLOW OVER LOOSE OBJECTS SUCH AS TRASH CANS OR CHRISTMAS 
  DECORATIONS. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO 
  BLOWING DUST. 

* TIMING: NOON THROUGH 8 PM THIS EVENING.

* WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 
  MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
382 
WWUS74 KSJT 191951
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
151 PM CST WED DEC 19 2012

...A WIND ADVISORY IS IN EFFECT FOR THE BIG COUNTRY...CONCHO
VALLEY AND NORTHERN EDWARDS PLATEAU...

.AN UPPER LEVEL STORM SYSTEM WILL APPROACH WEST CENTRAL TEXAS
LATE THIS AFTERNOON INTO THE EVENING RESULTING IN WEST WINDS OF 25
TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH. REDUCED VISIBILITIES
MAY ALSO BE POSSIBLE DUE TO BLOWING DUST.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
200200-
/O.CON.KSJT.WI.Y.0006.000000T0000Z-121220T0200Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN
151 PM CST WED DEC 19 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON NORTH SOUTH ROADS. THIS INCLUDES ROADWAYS 
  SUCH AS HIGHWAYS 277...83...67 AND 283. STRONG WIND GUSTS MAY 
  BLOW OVER LOOSE OBJECTS SUCH AS TRASH CANS OR CHRISTMAS 
  DECORATIONS. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO 
  BLOWING DUST. 

* TIMING: THROUGH 8 PM THIS EVENING.

* WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 
  MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
847 
WWUS74 KSJT 200033
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
633 PM CST WED DEC 19 2012

...A WIND ADVISORY IS IN EFFECT FOR THE BIG COUNTRY...CONCHO
VALLEY AND PARTS OF THE NORTHERN EDWARDS PLATEAU...

.STRONG GUSTY WEST WINDS DEVELOPING THIS EVENING WILL BECOME
NORTHWEST TONIGHT...AS A POTENT UPPER LEVEL STORM SYSTEM MOVES 
ACROSS THE SOUTHERN PLAINS. WIND SPEEDS WILL INCREASE TO 25 TO 35
MPH...WITH GUSTS OF 40 TO 45 MPH. AREAS OF BLOWING DUST WILL 
REDUCE VISIBILITY...MAINLY NORTH OF A STERLING CITY TO BROWNWOOD
LINE. THESE CONDITIONS ARE EXPECTED TO PERSIST INTO THE POST-
MIDNIGHT HOURS.


TXZ078-200145-
/O.CAN.KSJT.WI.Y.0006.000000T0000Z-121220T0200Z/
SUTTON-
INCLUDING THE CITY OF...SONORA
633 PM CST WED DEC 19 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH WINDS WILL INCREASE AND BECOME GUSTY IN SUTTON COUNTY
TONIGHT...WIND SPEEDS ARE NOT EXPECTED TO BECOME AS STRONG AS 
PREVIOUSLY ANTICIPATED. AS A RESULT...THE WIND ADVISORY IS 
CANCELLED FOR SUTTON COUNTY. 

$$

TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139-
200800-
/O.EXT.KSJT.WI.Y.0006.000000T0000Z-121220T0900Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...HASKELL...
THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...
ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN
633 PM CST WED DEC 19 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CST THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST THURSDAY. 

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES ON NORTH SOUTH ROADS. THIS INCLUDES ROADWAYS
  SUCH AS HIGHWAYS 277...83...67 AND 283. STRONG WIND GUSTS MAY
  BLOW OVER LOOSE OBJECTS SUCH AS TRASH CANS OR CHRISTMAS
  DECORATIONS. REDUCED VISIBILITIES COULD ALSO OCCUR DUE TO
  BLOWING DUST. LOCALIZED REDUCTIONS TO 1 MILE OR LESS ARE
  POSSIBLE.

* TIMING: THROUGH 3 AM THURSDAY MORNING.

* WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF
  40 TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Dec 18, 10:50 AM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Dec 18, 10:50 AM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1050 AM CST TUE DEC 18 2012

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW...

&&

.AVIATION...
SOUTHWEST WINDS OF 10 TO 14 KNOTS WILL DECREASE AROUND SUNSET. A
LOW LEVEL JET OF 30 TO 40 KNOTS SHOULD AID IN WINDS INCREASING TO
12 TO 16 KNOTS AFTER 06Z AT BOTH KSJT AND KABI. IN
ADDITION...STRATUS DEVELOPMENT IS EXPECTED AT KJCT AROUND
10Z...THEN SPREADING INTO KSOA AND KBBD AROUND 11Z. THE STRATUS
WILL RESULT IN MVFR CEILINGS...BECOMING VFR BY MID MORNING. IN
ADDITION...PATCHY FOG MAY BRIEFLY REDUCE VISIBILITIES INTO THE MVFR
CATEGORY. AT THIS TIME...I LEFT KSJT VFR...BUT I WILL CONTINUE TO
MONITOR AS KSJT WILL BE ON THE EDGE OF THE FORECAST CLOUD COVER.

&&

.PREV DISCUSSION... /ISSUED 519 AM CST TUE DEC 18 2012/

DISCUSSION...
SEE 12Z AVIATION DISCUSSION BELOW.

AVIATION...
VFR CONDITIONS ARE EXPECTED AT THE TERMINALS THE NEXT 24 HOURS.
SOUTHERLY FLOW WILL TRANSPORT MOISTURE NORTH ACROSS THE NORTHWEST
HILL COUNTRY AND HEARTLAND LATE TONIGHT. STRATUS MAY DEVELOP
ACROSS THESE AREAS AFTER 06Z WED. THINK STRATUS COVERAGE WILL BE
LIMITED DUE TO LOW LEVEL VEERING WINDS. WILL ONLY GO WITH A SCT020
AT THE KJCT TERMINAL FOR NOW.

21

PREV DISCUSSION... /ISSUED 410 AM CST TUE DEC 18 2012/

SHORT TERM...

LOOK FOR SIGNIFICANT WEATHER CHANGES ACROSS WEST CENTRAL TEXAS
DURING THE NEXT 48 TO 72 HOURS. FOR TODAY...SOUTHERLY SURFACE
WINDS AND LOTS OF SUNSHINE WILL PRODUCE AFTERNOON HIGHS IN THE 75
TO 80 RANGE. TONIGHT...CLOUDS WILL INCREASE ACROSS THE NORTHWEST
HILL COUNTRY AND HEARTLAND...AS STRATUS RETURNS TO WEST CENTRAL
TEXAS. INCREASING LOW-LEVEL MOISTURE WILL HOLD OVERNIGHT LOWS IN
THE 50 TO 55 RANGE. ON WEDNESDAY...AN APPROACHING UPPER TROUGH
WILL DRIVE A SURFACE TROUGH INTO WEST CENTRAL TEXAS FROM THE WEST.
THIS WILL CREATE VERY WINDY CONDITIONS ACROSS MOST OF WEST CENTRAL
TEXAS WEDNESDAY AFTERNOON. IN ADDITION...THESE STRONG WESTERLY
DOWN-SLOPE SURFACE WINDS WILL HELP CONTINUE AFTERNOON HIGHS IN THE
75 TO 80 RANGE...EVEN WITH THE INCREASED CLOUD COVER. LATE
WEDNESDAY AFTERNOON AND INTO WEDNESDAY EVENING A COLD FRONT WILL
PUSH SOUTH ACROSS WEST CENTRAL TEXAS...AS AN UPPER TROUGH MOVES
EAST ACROSS TEXAS. GUSTY NORTHERLY SURFACE WINDS BEHIND THE FRONT
WEDNESDAY NIGHT WILL PUSH LOWS DOWN INTO THE 30 TO 35 RANGE JUST
BEFORE SUNRISE THURSDAY MORNING. ON THURSDAY...NORTH SURFACE WINDS
AND SIGNIFICANT SURFACE COLD AIR ADVECTION WILL HOLD AFTERNOON
HIGHS IN THE 50 TO 55 RANGE...A CATEGORY OR TWO BELOW SEASONAL
NORMALS. THURSDAY NIGHT WILL BE COLD...AS CLEAR SKIES AND LIGHT
WINDS ALLOW RATIONAL COOLING TO DROP TEMPERATURES INTO MAINLY THE
LOWER 20S.

LONG TERM...

RAIN CHANCES FOR THE LONG TERM DO NOT LOOK PROMISING. A WARMING
TREND WILL BEGIN FRIDAY...AS SOUTHERLY LOW-LEVEL FLOW AGAIN
RETURNS TO WEST CENTRAL TEXAS. FOR NEXT WEEKEND AND INTO THE START
OF NEXT WEEK...LOOK FOR AFTERNOON HIGHS MAINLY IN THE 65 TO 70
RANGE.

FIRE WEATHER...

LOOKS LIKE CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY
AFTERNOON ACROSS THE BIG COUNTRY...CONCHO VALLEY AND NORTHERN
EDWARDS PLATEAU. HAVE ISSUED A FIRE WEATHER WATCH FOR THIS PORTION
OF WEST CENTRAL TEXAS. A STRONG SURFACE LOW OVER NORTHWEST OKLAHOMA
WILL RESULT IN WEST WINDS OF 25 TO 35 MPH WITH SOME HIGHER GUSTS.
ALSO...RELATIVE HUMIDITY VALUES WILL DROP INTO THE 15 TO 20 PERCENT
RANGE. THE NAM AND GFS SOUNDINGS INDICATE STRONG VERTICAL MIXING FOR
STRONG WIND GUSTS WEDNESDAY AFTERNOON.

21

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 75  53  77  31  52 /   0   0   0   5   0
SAN ANGELO 	 79  51  76  33  53 /   0   0   0   5   0
JUNCTION 	 80  53  80  36  54 /   0   5   5   5   5

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
CALLAHAN...COKE...CONCHO...CROCKETT...FISHER...HASKELL...IRION...
JONES...NOLAN...RUNNELS...SCHLEICHER...SHACKELFORD...STERLING...
SUTTON...TAYLOR...THROCKMORTON...TOM GREEN.

&&

DANIELS
Hazardous weather outlook, Dec 18, 4:11 AM CST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
411 AM CST TUE DEC 18 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-191015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
411 AM CST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON WEDNESDAY...ALONG
AND WEST OF A CROSS PLAINS TO EDEN TO SONORA LINE. A FIRE WEATHER
WATCH IS IN EFFECT FOR NORTHERN AND WESTERN PORTIONS OF WEST
CENTRAL TEXAS FOR WEDNESDAY AFTERNOON. WELL ABOVE NORMAL
TEMPERATURES WILL COMBINE WITH STRONG WEST WINDS AND LOW RELATIVE
HUMIDITY VALUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 3:35 AM CSTFire Weather WatchSJTCallahan, Coke, Concho, Crockett, Fisher, Haskell and 11 more11 hr
Dec 18, 2:55 PM CSTRed Flag WarningSJTCallahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more29 hr

Nearby

Wind Advisories in Texas, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.